# SDR DXTA2020122404515

- Difficulty date: December 24, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 10,108 hours, 7,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR FROZEN SHUT.  OPENED EMERGENCY EXIT DOOR TO EGRESS AIRCRAFT.  EMERGENCY EXIT DOOR REQUIRES REINSTALLATION.  COMPLIED WITH TASK T2PL6D007YVC5.  INSPECTED THE CABIN EMERGENCY EXIT DOOR AND SURROUNDING AREAS FOR DEFECTS.  NO DEFECTS NOTED.  INSTALLED THE CABIN EMERGENCY EXIT DOOR ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.  ALL WORK COMPLIED WITH, IAW THE MAINTENANCE MANUAL  CHAPTER 52-20-00.
